MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4: unknown/ not provided.Device evaluation: field service engineer (fse) evaluated the system.He replaced the pre expander, performed auto correlation, spot size camera, alignments, gel evaluations and performed a preventative maintenance.Clinical also visited site and gelled the laser and received 80% melt at 1.10uj at 7/7 spot and line.The staff confirmed there were no complaints of tlss from the last surgical day.Max energy prior to all cases remained constant at 2.28uj.Bed and side cut energies were unchanged from 1.00uj bed energy and 0.90uj side cut energy with a 7/7 spot and line.In speaking with doctor, it was agreed to lower the bed energy slightly to 0.95uj.This was made the default.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had lasik treatment done on both eyes (ou) on (b)(6) 2024 and called doctor's office on (b)(6) 2024 stating he feels he has been light sensitive since treatment in both eyes.He only goes into his work office twice a week where more led artificial lighting is and says that's when he really notices it.Post-op patients use pred-moxi four times a day (qid) for 1 week and then stop, but for the transient light sensitivity syndrome (tlss) cases, they are put on a taper regimen of pred-acetate 1%.No additional information was provided.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20029880
Report Number3012236936-2024-000228
Device Sequence Number7363746
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite